# SDR DALA2022031701768

- Difficulty date: November 15, 2021
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 62,998 hours, 8,313 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 F/A FRONT PANEL PERIODICALLY READS ICE SLIDE PROTECTION AT DOORS 3L AND 3R INOP. CORRECTIVE ACTION: R/R 3L SLIDE FITTING HEATER 19DH PER A330 M/M 30-46. FOUND WIRE 77AND 75 SWAPPED AT 3708VT, CORRECTED WIRING PER A330 WDM 3046. (2018322)
